Solution of a Pólya-Szegö isoperimetric problem

Research output: Contribution to journalArticle

11 Scopus citations


There is given the solution of the problem of the maximum inner radius in the family of n-gons Dn, n≥3, of fixed area, and of some related extremal problems. The proof is carried out by the method of the modules of families of curves.

Original languageEnglish
Pages (from-to)311-320
Number of pages10
JournalJournal of Soviet Mathematics
Issue number3
StatePublished - Feb 1 1991


Cite this